MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK SP; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK SP; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK PUSHLOCK SP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a cuff stitching surgery the screw at the anchor was bent.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-1922psm serial/batch number (b)(6) was received for investigation.No functional testing was performed as the device shaft was bent.A visual evaluation revealed that the screw geometry was damaged due to a bent.More in depth evaluation noted that the inserter shaft was bent at the distal end at the tip.The most likely cause(s) of the reported failure can be user error, such as improper bone preparation, misaligned insertion, or prying/leveraging the device during insertion.

Brand Name
SUTURE ANCHOR, PEEK PUSHLOCK SP
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20334894
Report Number1220246-2024-07901
Device Sequence Number8097432
Product Code HWC
UDI-Device Identifier00888867022973
UDI-Public(01)00888867022973(11)230801(17)280731(10)3159132363
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK PUSHLOCK SP
Device Catalogue NumberAR-1922PSM
Device Lot Number3159132363
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown